# SDR ASOA201805255135

- Difficulty date: May 21, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 36,242 hours, 27,419 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341333
- Condition: Cracked
- Location: Bs 235
- Part time: 36,242 hours, 27,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE BS 235 FRAME,  LT SIDE TO BE CRACKED.   REMOVED AND REPLACED THE FRAME IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND 51-21-16-001-001-A01.
